MathSciNet Relay Station
MathSciNet bibliographic data
MR1970965 (2004i:34086) 34C10 (34A30)
Yang, Qigui; Mathsen, Ronald; Zhu, Siming Oscillation theorems for self-adjoint matrix Hamiltonian systems. J. Differential Equations 190 (2003), no. 1, 306–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement